If you need an accessible version of this item please contact JSTOR User Support

Equitable Coloring

Walter Meyer
The American Mathematical Monthly
Vol. 80, No. 8 (Oct., 1973), pp. 920-922
DOI: 10.2307/2319405
Stable URL: http://www.jstor.org/stable/2319405
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Equitable Coloring
Preview not available

Page Thumbnails

  • Thumbnail: Page 
920
    920
  • Thumbnail: Page 
921
    921
  • Thumbnail: Page 
922
    922